# SDR SWIA200921089

- Difficulty date: February 24, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 16,883 hours, 13,171 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Part serial: 2110
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4467 - NOSE GEAR DISAGREE MESSAGE DISPLAYED ON EXTENSION.  REPLACED NOSE LANDING GEAR SELECTOR VALVE PN 750006000, SN OFF 2110.
